MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED SIZE 3 NARROW / RIGHT; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED SIZE 3 NARROW / RIGHT; FEMORAL COMPONENT CEMENTED
Catalog Number 02.07.2013R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 march 2019: lot 130872: (b)(4) items manufactured and released on 22-march-2013.Expiration date: 2018-02-28.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event.Other devices were involved in the complaint: gmk-primary 02.07.1202r tibial tray fixed cemented size 2 r lot.130006 (k090988): (b)(4) items manufactured and released on 22-mar-2013.Expiration date: 2018-02-28.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event.Gmk-primary 02.07.0214fuc tibial insert uc fixed size 2 / 14 mm lot.123064 (k090988): (b)(4) items manufactured and released on 12-nov-2012.Expiration date: 2017-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-primary 02.07.0034rp patella resurfacing size 2 lot.130248 (k090988): (b)(4) items manufactured and released on 13-mar-2013.Expiration date: 2018-02-28.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery after 5 years and 9 months from the primary due to signs of infection (the pathogen is unknown).The surgeon performed a washout, removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
The antibiotic spacer has been removed on may 31 and a permanent hardware has been implanted.
 
Event or Problem Description
On the (b)(6) 2019, 3 moths after the revision surgery the surgeon removed the spacer and implanted the definitive implants.

Brand Name
GMK-PRIMARY FEMUR CEMENTED SIZE 3 NARROW / RIGHT
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8455409
Report Number3005180920-2019-00193
Device Sequence Number3219089
Product Code JWH
UDI-Device Identifier07630030820342
UDI-Public07630030820342
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number02.07.2013R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer02/25/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;